I'm a veteran of most ssri's. I usually tolerate very well. Just transitioning from celexa to viibryd. After several days will be increasing dose to 40'mgs over several weeks. Now at 20 mg and the nausea is horrible, pretty much all day feeling really queezy really pukey. How long should I hang in with this? How long for some sort of tolerance to build for this? Nausea is awful. Please advise.
I have moderate nausea constantly after transitioning to viibryd. How long does the nausea last?
- 16 Feb 2012 by Classicstyle
- 14 May 2013
- celexa, depression, nausea/vomiting, viibryd
Added 27 Feb 2012:
Thanks for your responses. Nausea is gone after a week or so. Thanks.
Funny how this site works. i never heard of thid drug until Monday, find the site yesterday and find all you lovelies today. im hoping this works. im 37 and have a list of reasons why im depressed. what makes me feel worse and guilty is i have the BEST coolest easiest baby ever. of course he is my life and brings me joy. i feel that since im a mom i shouldnt be depressed or anxious or anxious. he needs me. here come the tears, i think the 7th time today... HELP!!!
Dear Classic, Hello and Welcome to our Forum. Viibryd is an amazing medication. Here's the key-you MUST take it with food, not just milk, preferably at least a light meal. For nausea, my Doc initially had me taking it at night. We then switched to a morning dose when the nausea had dissipated. I seem to recall it was worst with every dose up. I STILL keep a lil pack of crackers with me some mornings though. Hang in there. it WILL resolve and you'll be feeling so much better. Keep us posted. Good luck.
Frenchie in St. Tropez, France
Hi Classicstyle. It's been said before, but I'm going to give it a try. I take it with a sandwich or bananas, something that the med has to grab on to. Liquid doesn't help. I take lamictal, and if I don't take it with something solid, I get sick too.
Welcome to drugs.com. You're going to enjoy our family of friends. They've helped me so much, It's beyond words. There are many people who research our illnesses and also our medications, thoroughly. We all do, actually. Reach out to us and we'll do the same from you.
Enjoy your day
Have you tried Ginger? As long as the herb itself does not interact with your medication, I recommend it. I had a medication that really bothered my stomach as well and my MD at the time told me to try that and it really helped me. You can find ground Ginger capsules at most drugstores in the vitamin/herb section. As with adding anything to your regimen, check interactions first- this site had an area where you can do that. Best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 3 answers
Posted 27 Dec 2011 • 4 answers
Posted 12 Dec 2012 • 2 answers
Posted 6 Dec 2015 • 5 answers
Posted 18 May 2017 • 2 answers